Pacific Journal of Mathematics

Remark on the use of forms in variational calculations.

Louis Auslander

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 209-210.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044121

Mathematical Reviews number (MathSciNet)
MR0080865

Zentralblatt MATH identifier
0074.31501

Subjects
Primary: 35.0X

Citation

Auslander, Louis. Remark on the use of forms in variational calculations. Pacific J. Math. 6 (1956), no. 2, 209--210. https://projecteuclid.org/euclid.pjm/1103044121


Export citation

References

  • [1] Auslander, L., The use of forms in variational calculations, Pacific J. Math., 5 (1955), 853-859.